Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 173, NWS Indianapolis, IN

July 27, 2012Brown County, Jackson County, Monroe County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 27, 2012, 4:28 PM EDT for Brown County, Jackson County, Monroe County, Indiana. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2012, 4:28 PM EDT (20:28 UTC)
Expired
Jul 27, 2012, 5:15 PM EDT
In force
47 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, IN, Jackson County, IN, Monroe County, IN

The radar

The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 5:00 PM EDTTSTM WND DMGSmithville, INSMASHED CORN CRIB AND LARGE TREE UPROOTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 2:43 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
863 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WUUS53 KIND 272028
SVRIND
INC013-071-105-272115-
/O.NEW.KIND.SV.W.0173.120727T2028Z-120727T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
428 PM EDT FRI JUL 27 2012

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHWESTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 515 PM EDT

* AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  SOUTHWEST OF BLOOMINGTON...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARRODSBURG...
  SMITHVILLE...
  FAIRFAX STATE RECREATION AREA...
  CHARLES DEAM WILDERNESS...
  ELKINSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3897 8628 3899 8628 3899 8668 3917 8668
      3911 8626 3897 8624
TIME...MOT...LOC 2028Z 275DEG 38KT 3909 8657
WIND...HAIL 60MPH 1.00IN

$$

TDUD
3 follow-up statements
849 
WWUS53 KIND 272044
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
444 PM EDT FRI JUL 27 2012

INC013-071-105-272115-
/O.CON.KIND.SV.W.0173.000000T0000Z-120727T2115Z/
BROWN-JACKSON-MONROE-
444 PM EDT FRI JUL 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BROWN...NORTHWESTERN JACKSON AND SOUTHERN MONROE COUNTIES UNTIL 515
PM EDT...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES
SOUTHEAST OF BLOOMINGTON...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  CHARLES DEAM WILDERNESS AND ELKINSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3897 8628 3899 8628 3899 8668 3915 8668
      3911 8626 3897 8624
TIME...MOT...LOC 2043Z 275DEG 38KT 3907 8637
WIND...HAIL 60MPH 1.00IN

$$

TDUD
699 
WWUS53 KIND 272057
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
457 PM EDT FRI JUL 27 2012

INC013-071-105-272115-
/O.CON.KIND.SV.W.0173.000000T0000Z-120727T2115Z/
BROWN-JACKSON-MONROE-
457 PM EDT FRI JUL 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BROWN...NORTHWESTERN JACKSON AND SOUTHEASTERN MONROE COUNTIES UNTIL
515 PM EDT...

AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES
SOUTH OF NASHVILLE...OR 18 MILES WEST OF SEYMOUR...MOVING EAST AT 45
MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3897 8628 3899 8628 3900 8654 3910 8650
      3911 8626 3897 8624
TIME...MOT...LOC 2057Z 275DEG 38KT 3905 8618
WIND...HAIL 60MPH 1.00IN

$$

TDUD
866 
WWUS53 KIND 272117
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
517 PM EDT FRI JUL 27 2012

INC013-071-105-272127-
/O.EXP.KIND.SV.W.0173.000000T0000Z-120727T2115Z/
BROWN-JACKSON-MONROE-
517 PM EDT FRI JUL 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BROWN...
NORTHWESTERN JACKSON AND SOUTHEASTERN MONROE COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.

LAT...LON 3897 8628 3899 8628 3900 8654 3910 8650
      3911 8626 3897 8624
TIME...MOT...LOC 2057Z 275DEG 38KT 3905 8618

$$

TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:30 PM EDT, 58 minutes earlier.

Area forecast discussion, Jul 27, 3:30 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
330 PM EDT FRI JUL 27 2012

.UPDATE...
SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED
BELOW.

&&

.SYNOPSIS...

ISSUED AT 330 PM EDT FRI JUL 27 2012

AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL SWING
ACROSS THE REGION THIS EVENING...BRINGING SCATTERED STRONG TO SEVERE
THUNDERSTORMS. DRY AND COOLER WEATHER WILL BE THE RULE LATER TONIGHT
AND THIS WEEKEND AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES
SATURDAY AND INTO THE EASTERN OHIO VALLEY SUNDAY.   FARTHER AHEAD
MODELS KEEP US UNDER A NORTHWEST FLOW ALOFT THROUGH MUCH OF THE WEEK
AS STRONG UPPER RIDGE CONTINUES OVER THE SOUTHERN PLAINS AND A BROAD
UPPER TROUGH REMAINS OVER EASTERN CANADA AND THE NORTHEAST U.S.  A
SERIES OF WEAK DISTURBANCES WILL MOVE ACROSS OUR REGION MUCH OF THE
EXTENDED KEEPING US UNDER LOW CHANCES OF THUNDERSTORMS.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 330 PM EDT FRI JUL 27 2012

RAPID REFRESH INDICATES THUNDERSTORMS WILL END RAPIDLY WEST TO EAST
THIS EVENING.  IN FACT ONLY FAR EAST AND SOUTHEAST SECTIONS MAY SEE
PRECIP AFTER 8 PM AND EVEN THERE IT WILL END IN A FEW HOURS.

HAVE UPGRADED THE GRIDS TO PLAY UP THREAT OF SEVERE OVER THE
EASTERN 2/3 OF OUR REGION...BUT MOST OF THIS WILL OCCUR BEFORE 800
PM EDT.

OVERNIGHT EXPECT DECREASING CLOUDS OVER MOST AREAS...ALTHOUGH SOME
MODELS INDICATE SOME CLOUDINESS MAY SPREAD BACK IN ACROSS OUR NORTH
AND EAST OVERNIGHT.   AS FAR AS TEMPERATURES ARE CONCERNED...WENT
WITH A MOS BLEND MOST AREAS.  NORTHEAST SECTIONS COULD BE A LITTLE
WARMER WHERE MORE CLOUDS REMAIN.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...

ISSUED AT 3330 PM EDT FRI JUL 27 2012

QUIET WEATHER AND NOT AS HOT CONDITIONS WILL BE THE RULE THIS
WEEKEND AS COOLER AND DRY AIR SPREADS ACROSS OUR REGION. HIGH
PRESSURE WILL BUILD INTO THE GREAT LAKES SATURDAY AND INTO THE
EASTERN OHIO VALLEY SUNDAY.  MODELS BRING A WEAK AREA OF LOW
PRESSURE INTO THE MID MISSISSIPPI VALLEY.  PREFER THE GEM AND GFS
MODELS AS THE NAM SEEMS MUCH TOO STRONG WITH THIS LOW PRESSURE
SYSTEM WHICH EVENTUALLY MOVES TOWARDS THE OHIO VALLEY BY MONDAY.

MAIN ADJUSTMENTS THIS WEEKEND WILL BE TO GO WITH WARMER MET NUMBERS
AS GFS AND MAV HAVE HAD A STRONG COLD BIAS SO FAR THIS SEASON.  SOME
MODELS INDICATE A FEW THUNDERSTORMS MAY OCCUR SUNDAY
AFTERNOON...HOWEVER WITH HIGH PRESSURE NEAR BY THIS MAY BE A BIT
QUICK.  WILL KEEP EVERYTHING DRY THROUGH THE WEEKEND AND BRING IN 20
TO 30 PERCENT CHANCE OF PRECIP LATE SUNDAY NIGHT AND 30 PERCENT MOST
AREAS MONDAY.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...

ISSUED AT 258 PM EDT FRI JUL 27 2012

FORECAST CONCERNS REGARD TIMING OF PRECIPITATION EVENTS. OVERALL
PATTERN SLOWLY EVOLVING WITH WESTERN RIDGE FLATTENING SOME MEANING
EXTREME HEAT LIKE THIS WEEK IS NOT LIKELY NEXT WEEK. DESPITE
THIS...STILL FORECASTING 90S FOR MOST AREAS MOST DAYS BUT ONLY
LOWER 90S VS UPPER 90S. CONTINUATION OF WEAK SHORTWAVES COMING
DOWN RIDGE MEANS CONTINUED CHANCES FOR STORMS. WOULD NOT CONSIDER
RAIN THREATS THAT GREAT HOWEVER SINCE WEAK SURFACE RIDGING REMAINS
OVER GULF AND ITS MOISTURE IS NOT BEING STEERED OUR DIRECTION.

&&

.AVIATION /DISCUSSION FOR THE 271800Z TAFS/...

ISSUED AT 1259 PM EDT FRI JUL 27 2012

OUTSIDE OF CONVECTION...VFR EXPECTED THROUGH FIRST HALF OF TAF
PERIOD. SOME POSSIBILITY OF MVFR OVERNIGHT INTO EARLY SATURDAY.

FRONT WILL MOVE THROUGH THE SITES IN THE FIRST 6 OR SO HOURS OF THE
AF PERIOD...KEEPING SCATTERED CONVECTION ACROSS THE AREA. WILL
HANDLE WITH VCTS FOR NOW UNLESS BETTER COVERAGE CAN BE SEEN. WINDS
WILL SHIFT TO NORTHWEST BY THIS EVENING AND WILL BE GUSTY THROUGH
THE AFTERNOON.

AS COLDER AIR WORKS IN...SOME LOW LEVEL MOISTURE WILL WORK INTO THE
NORTHERN SITES OVERNIGHT /MOISTURE CAN BE CURRENTLY SEEN AS CU FIELD
ACROSS IOWA/WISCONSIN/. THIS COULD ALLOW SOME LOW CLOUDS OR FOG TO
FORM...BUT WITH DRY GROUND HELPING ERODE SOME OF THIS MOISTURE...NOT
CONFIDENT ENOUGH TO PUT IN THE MVFR CONDITIONS GIVEN BY MODELS. WILL
JUST PUT 6SM IN FOR NOW.

SATURDAY SHOULD BE VFR /ANY FOG WILL BURN OFF QUICKLY/.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH
LONG TERM....TUCEK
AVIATION...50
Hazardous weather outlook, Jul 27, 9:00 AM EDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 AM EDT FRI JUL 27 2012

INZ021-028>031-035>049-051>057-060>065-067>072-281300-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
900 AM EDT FRI JUL 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SCATTERED STRONG TO SEVERE THUNDERSTORMS.

HAZARDS: DAMAGING WINDS...HAIL...BRIEF HEAVY RAINFALL AND
DANGEROUS LIGHTNING.

TIMING: STRONG TO SEVERE STORMS WILL BE IN THE AFTERNOON AND EARLY
EVENING HOURS.

DISCUSSION: AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT
WILL SWEEP ACROSS CENTRAL INDIANA THIS AFTERNOON...BRINGING SCATTERED
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY NIGHT
THROUGH WEDNESDAY.

DISCUSSION: UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW ALOFT WILL
BRING PERIODIC CHANCES FOR THUNDERSTORMS TO CENTRAL INDIANA SUNDAY
NIGHT THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jul 27, 4:07 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
407 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             2 ENE CLERMONT          39.83N  86.29W
07/27/2012  E0.88 INCH       MARION             IN   TRAINED SPOTTER

            LASTED 3 MINUTES

&&

EVENT NUMBER IND1200462

HEROLD
Local storm report, Jul 27, 4:10 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
410 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND GST     1 N BLOOMINGTON         39.18N  86.52W
07/27/2012  E65 MPH          MONROE             IN   TRAINED SPOTTER

            ON SR37 JUST NORTH OF TOWN.

0409 PM     HAIL             1 N BLOOMINGTON         39.18N  86.52W
07/27/2012  E0.25 INCH       MONROE             IN   TRAINED SPOTTER

            ON SR37 JUST NORTH OF TOWN.

&&

EVENT NUMBER IND1200463
EVENT NUMBER IND1200464

DRT
Local storm report, Jul 27, 4:11 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
411 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             CARMEL                  39.97N  86.11W
07/27/2012  E0.50 INCH       HAMILTON           IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200465

HEROLD
Local storm report, Jul 27, 4:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
416 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             4 SE ZIONSVILLE         39.91N  86.22W
07/27/2012  E1.00 INCH       MARION             IN   STORM CHASER

            FROM SPOTTERNETWORK. MOST HAILSTONES WERE HALF INCH.

&&

EVENT NUMBER IND1200466

HEROLD
Local storm report, Jul 27, 4:17 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
417 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             3 S CARMEL              39.93N  86.11W
07/27/2012  M0.50 INCH       HAMILTON           IN   TRAINED SPOTTER

            96TH AND KEYSTONE.

&&

EVENT NUMBER IND1200467

DRT
Local storm report, Jul 27, 4:26 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
426 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             BLOOMINGTON             39.17N  86.52W
07/27/2012  E0.70 INCH       MONROE             IN   TRAINED SPOTTER

            AT 8TH AND ROGERS

&&

EVENT NUMBER IND1200468

DRT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 1:15 PM EDTSpecial Weather StatementINDPutnam30 min
Jul 27, 2:16 PM EDTSpecial Weather StatementINDMarion29 min
Jul 27, 2:22 PM EDTSevere Thunderstorm WarningINDHamilton, Madison, Marion23 min
Jul 27, 2:45 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison30 min
Jul 27, 2:49 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo26 min
Jul 27, 3:13 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Morgan, Parke, Putnam47 min
Jul 27, 3:40 PM EDTSevere Thunderstorm WarningINDHamilton, Hendricks, Johnson, Marion, Morgan50 min
Jul 27, 3:42 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur35 min
Jul 27, 4:08 PM EDTSevere Thunderstorm WarningINDBrown, Monroe52 min
Jul 27, 4:08 PM EDTSevere Thunderstorm WarningINDHamilton, Madison, Tipton37 min
Jul 27, 4:16 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Madison, Marion29 min
Jul 27, 4:36 PM EDTSevere Thunderstorm WarningINDHancock, Rush, Shelby24 min
Jul 27, 4:38 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence37 min
Jul 27, 4:51 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson39 min
Jul 27, 5:05 PM EDTSpecial Weather StatementINDMarion25 min
Jul 27, 5:19 PM EDTSevere Thunderstorm WarningINDHancock, Marion, Shelby26 min
Jul 27, 5:21 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Monroe24 min
Jul 27, 5:41 PM EDTSevere Thunderstorm WarningINDJennings14 min
Jul 27, 5:52 PM EDTSevere Thunderstorm WarningINDLawrence38 min
Jul 27, 6:16 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence29 min
Jul 27, 6:30 PM EDTSevere Thunderstorm WarningINDLawrence45 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.